Flushing after V Beam?

I had my first vbeam treatment a week ago. Face already feels less red but my flushing seems to be worse, is this normal? What can I do to help the flushing as this was he main reason for having the vbeam

Doctor Answers 2

Flushing after Vbeam

Yes it is normal , its takes up to 4 weeks to see improvement after vbeam laser 

You should have post care instructions from your doctor after vbeam treatment.Cold compresses and aquaphor ointment right after treatment helps a lot with the inflammation.


Montreal Dermatologist
5.0 out of 5 stars 2 reviews

Redness Resolution--Flushing and VBeam

Yes, this is normal. Redness will improve but it takes a few weeks after treatment.  Your skin may be sensitive during that time. Follow up with your Dr. about appropriate aftercare. Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.